# SDR TWAA9716003

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 1861701
- Condition: Failed
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLL - DURING CLIMB-OUT, AIRCRAFT LOST 'A' SYSTEM HYDRAULIC QUANTITY.  REMOVED AND REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS, MFG P/N 1-86170-1, AND MAIN LANDING GEAR DOOR ACTUATOR, MFG P/N 7-3141-2.  OPERATIONAL AND LEAK CHECKS NORMAL.  (M)
